American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau. Estimates of heat kernels for non-local regular Dirichlet forms. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Luke G. Rogers. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012) 1633-1685. MR 2869187.
Abstract, references, and article information
View Article: PDF

[3] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[4] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF

[5] Archil Gulisashvili. Classes of time-dependent measures, non-homogeneous Markov processes, and Feynman-Kac propagators. Trans. Amer. Math. Soc. 360 (2008) 4063-4098. MR 2395164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Martin T. Barlow and Richard F. Bass. Stability of parabolic Harnack inequalities. Trans. Amer. Math. Soc. 356 (2004) 1501-1533. MR 2034316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau. Heat kernels on metric measure spaces and an application to semilinear elliptic equations. Trans. Amer. Math. Soc. 355 (2003) 2065-2095. MR 1953538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard F. Bass and David A. Levin. Transition Probabilities for Symmetric Jump Processes. Trans. Amer. Math. Soc. 354 (2002) 2933-2953. MR 1895210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard B. Sowers. Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002) 853-900. MR 1867364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alfred S. Carasso and Tosio Kato. On subordinated holomorphic semigroups . Trans. Amer. Math. Soc. 327 (1991) 867-878. MR 1018572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. B. Dynkin. Regular transition functions and regular superprocesses . Trans. Amer. Math. Soc. 316 (1989) 623-634. MR 951884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Richard Bass. Markov processes with Lipschitz semigroups . Trans. Amer. Math. Soc. 267 (1981) 307-320. MR 621990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] David Williams. Application of the dual-process method to the study of a certain singular diffusion . Trans. Amer. Math. Soc. 237 (1978) 101-110. MR 0464409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Michael Dale Grady. Sufficient conditions for an operator-valued Feynman-Kac formula . Trans. Amer. Math. Soc. 223 (1976) 181-203. MR 0423552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. M. Priestley. $C\sp{2}$-preserving strongly continuous Markovian semigroups . Trans. Amer. Math. Soc. 180 (1973) 359-365. MR 0324481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1